# SDR SWAA2025092415148

- Difficulty date: September 16, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 8,754 hours, 4,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL.  PANEL 195CR REPAIRED PER SRM 51-70-05-2R-2.
